Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

i am taking Levothroxin 50MCG tab and ran out. Can't

i am taking Levothroxin 50MCG tab and ran out. Can't get into my Dr for a refill cause he is in conference all week & not taking patience and said he doesn't have time to call in a script for me. How can I get enough to last me till I can get an appointment with my Dr for a refill? Will my pharmacy fill an order without a script?
Sun, 6 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor, I am 26yrs Old, married & expecting my pregancy. Iam suffering from hypothyroid problem since 3yrs., doctor advised me to take thyrono Tab(50mcg) for long life. Is there any chances to cure my thyroid problem completely. please help me regarding this for my future.

doctor1 MD

what is good to help my wife who has underactive thyroid with good food or natural things she has been on levothroxin 75 mcg for approx 10 years approx she has developed a shaking trmor in her left hand and arm simular to parkinsons also she had non hodkins disease 29 years ago could this have caused the thyriod problems she is very tired and dipressed but she also works as a seamstress

doctor1 MD

i had first episode of a- flutter in fall of 2004. my thyroid was out of whack. i was put on 75 mcg of levothyroxine ,coumadin,cartia 180 mg.,andmetroprol 100mg. heart went into normal sinus rhythm in week or two.no problems. in 2009, dr. did tests ,said he thought it was caused by thyroid and took me off coumadin and reduced metroprol to 50mg. fall of 2011 i went through very stressful 9 months taking care of and losing a loved one and business stress at same time.i stated taking 0000mg of vitamin c injan.2012,did bloodwork in feb.2012,and thyroid,which had been steady since 2004 went from 2.9 to over 16.dr. increased levothyroxin to 100mcg and it took 2 mos.to get back in normal range.before that happened on march 20,2012 heart went back into a-flutter .2 weeks later it went back into sinus rhythm.no problem since.what are options to eventually get off coumadin?

Loading Online Doctors....